Skip to content
My WebMD Sign In, Sign Up
Topamax and Heartburn
avatar
jgoldstein1966 posted:
Has anyone experienced heartburn as a side effect of taking topamax and has it gone away eventually or lessened?
Reply
 
avatar
CalGal37 responded:
Although it's not listed as a side-effect by the manufacturer, heartburn when taking this medication is discussed quite often on migraine boards. You might want to consider browsing those boards, and/or posting your query there.


Spotlight: Member Stories

Hi! I'm a 24 year old female with Interstitial Cystitis, for which I have an InterStim Unit. I was diagnosed in November of 2008 after having 3 su...More

Helpful Tips

Answer to Burping Belching , acid, anxiety, gasping for air
I think I have finally found the answer to this issue of waking up gasping for air. I have been experiencing this for years and found the ... More
Was this Helpful?
1 of 1 found this helpful

Related News

There was an error with this newsfeed

Related Drug Reviews

  • Drug Name User Reviews

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.